Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32299
Title: On the vanishing of the Lannes-Zarati homomorphism
Authors: H.V. Hung, Nguyen
Quynh, Vo T.N
Tuan, Ngo A
Keywords: vanishing;Lannes-Zarati homomorphism
Issue Date: 2014
Publisher: Comptes Rendus Mathematique
Citation: Scopus
Abstract: The conjecture on spherical classes states that the Hopf invariant one and the Kervaire invariant one classes are the only elements in H*(Q0S0) belonging to the image of the Hurewicz homomorphism. The Lannes-Zarati homomorphism is a map that corresponds to an associated graded (with a certain filtration) of the Hurewicz map. The algebraic version of the conjecture predicts that the s-th Lannes-Zarati homomorphism vanishes in any positive stems for s>2. In the article, we prove the conjecture for the fifth Lannes-Zarati homomorphism
Description: Comptes Rendus Mathematique, Volume 352, Issue 3, March 2014, Pages 251-254
Comptes Rendus Mathematique
URI: http://www.sciencedirect.com/science/article/pii/S1631073X14000351
http://repository.vnu.edu.vn/handle/VNU_123/32299
ISSN: 1631073X
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Files in This Item:
Thumbnail

  • File : On the vanishing of the Lannes-Zarati homomorphism.pdf
  • Description : 
  • Size : 221.02 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.